Factorization of hermitian matrix-valued functions and classification of shifts in a space with indefinite metric

Ilya Spitkovsky

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)1195-1197
    Number of pages3
    JournalUkrainian Mathematical Journal
    Volume41
    Issue number10
    DOIs
    StatePublished - Oct 1 1989

    Fingerprint

    Indefinite Metric
    Hermitian matrix
    Factorization

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Factorization of hermitian matrix-valued functions and classification of shifts in a space with indefinite metric. / Spitkovsky, Ilya.

    In: Ukrainian Mathematical Journal, Vol. 41, No. 10, 01.10.1989, p. 1195-1197.

    Research output: Contribution to journalArticle

    @article{ad4f0b744b004b51a79d513c8998ce10,
    title = "Factorization of hermitian matrix-valued functions and classification of shifts in a space with indefinite metric",
    author = "Ilya Spitkovsky",
    year = "1989",
    month = "10",
    day = "1",
    doi = "10.1007/BF01057261",
    language = "English (US)",
    volume = "41",
    pages = "1195--1197",
    journal = "Ukrainian Mathematical Journal",
    issn = "0041-5995",
    publisher = "Springer New York",
    number = "10",

    }

    TY - JOUR

    T1 - Factorization of hermitian matrix-valued functions and classification of shifts in a space with indefinite metric

    AU - Spitkovsky, Ilya

    PY - 1989/10/1

    Y1 - 1989/10/1

    UR - http://www.scopus.com/inward/record.url?scp=34249963692&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=34249963692&partnerID=8YFLogxK

    U2 - 10.1007/BF01057261

    DO - 10.1007/BF01057261

    M3 - Article

    VL - 41

    SP - 1195

    EP - 1197

    JO - Ukrainian Mathematical Journal

    JF - Ukrainian Mathematical Journal

    SN - 0041-5995

    IS - 10

    ER -